# SDR DALA2022070604717

- Difficulty date: July 1, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 10,878 hours, 4,815 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSIENT DIRTY SOCK SMELL ON APPROACH REPORTED BY FLT ATTENDANTS. PERFORMED FIRST PART OF SMOKE/FUMES PROCEDURES DUE TO SHORT TIME LEFT. SMELL DISSIPATED, SMELL RETURNED A BIT AT GATE. FOUND SMALL AMOUNT OF HYDRAULIC FLUID JUST FWD OF DIVERTER. NO FLUID INGESTION NOTED. SMALL AMOUNT OF OIL ON KISS SEAL FOR APU INLET DOOR. NO FINDING IN PLENUM DUE TO APU NOT IN OPERATION AT TIME OF FUME TROUBLESHOOTING ENGINE. WIP 114186. PERFORMED AMDS CARD 7900-2001 (ENGINE OIL ODOR), NO TROUBLE FOUND. PERFORMED AMDS 4900-2001 (ISOLATE AND REPAIR APU LEAKS) FOUND APU GENERATOR LEAKING USING BLACK LIGHT METHOD REPLACED APU GENERATOR REF A321 AMM 24-23. OPS AND LEAK CHECKS GOOD. AMDS WORKCARDS 4900-2001 (ISOLATE APU LEAKS) AND AMDS 4916-2001 ( CLEAN APU AIR INTAKE COMPARTMENT) ALL COMPLETE. ALSO AMDS 0550- 2002 (IDENT AND TROUBLESHOOT FUMES IN CABIN) COMPLETE AND DECONTAMINATION CARD 2100-2005 COMPLETE. REPLACED OZONE FILTERS AND CABIN FILTERS. AL STEPS OF ATA 2172 NO GO ODI PREVENTION PROGRAM. OK FOR SERVICE. (LP# 8836066)
